# SDR AALA20150106020

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 43,700 hours, 21,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT. DURING CRUISE TAIL COMPARTMENT OVER TEMP WARNING ILLUMINATED.  ACCOMPLISHED TAIL COMPARTMENT LEAKS MCM 36-95-14 FOUND CRACKED DUCT.  R & R DUCT & PERFORMED MCM CARD 36-95-14.  NO FURTHER LEAKS NOTED.  OK FOR SERVICE FM 4YM3633E9.
